Directed topological complexity of spheres

Ayse Borat, Mark Grant* (Corresponding Author)

*Corresponding author for this work

Research output: Contribution to journalArticle

9 Downloads (Pure)

Abstract

We show that the directed topological complexity [as defined by Goubault (On directed homotopy equivalences and a notion of directed topological complexity, 2017. arXiv:1709.05702)] of the directed n-sphere is 2, for all n≥1 .
Original languageEnglish
Pages (from-to)3-9
Number of pages7
JournalJournal of applied and computational topology
Volume4
Early online date7 Sep 2019
DOIs
Publication statusPublished - Mar 2020

Keywords

  • Directed topological complexity
  • Directed homotopy
  • Directed spheres

Fingerprint Dive into the research topics of 'Directed topological complexity of spheres'. Together they form a unique fingerprint.

Cite this